e-ISSN 2147-2475
Respiratory Case Reports
Drug-Induced Lung Disease: Report of Two Cases [Respir Case Rep]
Respir Case Rep. 2016; 5(2): 112-116 | DOI: 10.5505/respircase.2016.32448

Drug-Induced Lung Disease: Report of Two Cases

İlim Irmak, Dilek Ernam, Ülkü Aka Aktürk, Feyyaz Kabadayı, Hasan Özgen, Makbule Özlem Akbay, Erhan Oğur, Ali Metin Görgüner
Department of Chest Diseases, Süreyyapaşa Chest Dis-eases and Chest Surgery Training and Research Hospital, İstanbul, Turkey

As a considerable number of drugs has the potential of pulmonary toxicity, the diagnosis of drug-induced lung disease is an important challenge. Herein, we present two female cases. The first case was an 80-year-old woman who was under sulfasalazine treatment for ulcerative colitis and the other case was a 70-year-old woman who was under nitrofurantoin treatment due to chronic pyelonephritis. Their physical examination findings were normal and both patients had non-homogenous consolidations with interstitial involvement on computed tomography. Based on the clinical and radiological findings in conjunction with the results of invasive procedures, drug-induced lung disease was suggested. Clinical and radiological improvement was achieved with the discontinuation of the drugs. We report these cases due to its rarity.

Keywords: Drug, Lung disease, sulfasalazine, nitrofurantoine

İlaca Bağlı Akciğer Hastalığı: İki Olgu Sunumu

İlim Irmak, Dilek Ernam, Ülkü Aka Aktürk, Feyyaz Kabadayı, Hasan Özgen, Makbule Özlem Akbay, Erhan Oğur, Ali Metin Görgüner
Süreyyapaşa Göğüs Hastalıkları ve Göğüs Cerrahisi Eğitim Araştırma Hastanesi, Göğüs Hastalıkları Kliniği, İstanbul

Klinik, radyolojik ve histolojik bulgularının özgül olmaması ve nadir görülmesi nedeniyle ilaca bağlı akciğer hastalıklarının ayrıcı tanısını yapmak güçtür. Ülseratif kolit tanısı ile 10 yıldır sulfasalazin kullanan 80 yaşında ve kronik piyelonefrit nedeniyle bir yıldır nitrofurantoin kullanımı olan 70 yaşında olmak üzere iki bayan hasta nefes darlığı şikâyeti ile merkezimize başvurdu. Altta yatan hastalıklar dışın-da anormal muayene bulgusu saptanmayan hastaların toraks bilgisayarlı tomografilerinde bilateral non homojen konsolidasyon ve interstisyel tutulum alanları mevcuttu. Klinik, radyolojik bulgular ve uygulanan girişimsel tetkikler sonucu olgularda ilaca bağlı akciğer hastalığı düşünüldü. İlacın kesilmesi ile hastalarda klinik ve radyolojik düzelme görüldü. Nitrofurantoin ve sulfasalazine bağlı geli-şen akciğer hastalığının nadir görülmesi nedeniyle bu olguları sunduk.

Anahtar Kelimeler: İlaç, Akciğer Hastalığı, sulfasalazin, nitrofurantoin

İlim Irmak, Dilek Ernam, Ülkü Aka Aktürk, Feyyaz Kabadayı, Hasan Özgen, Makbule Özlem Akbay, Erhan Oğur, Ali Metin Görgüner. Drug-Induced Lung Disease: Report of Two Cases. Respir Case Rep. 2016; 5(2): 112-116

Corresponding Author: İlim Irmak, Türkiye
LookUs & Online Makale